EconPapers    
Economics at your fingertips  
 

EXPECTATION‐MAXIMIZATION ALGORITHMS AND THE ESTIMATION OF TIME SERIES MODELS IN THE PRESENCE OF OUTLIERS

Bovas Abraham and Alice Chuang

Journal of Time Series Analysis, 1993, vol. 14, issue 3, 221-234

Abstract: Abstract. The expectation‐maximization algorithm is reviewed briefly. The algorithm is applied to time series situations where outliers may be present. An approximation of the algorithm is considered to reduce the computational complexity. Examples are given to illustrate the application of this algorithm.

Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1993.tb00140.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:14:y:1993:i:3:p:221-234

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:14:y:1993:i:3:p:221-234